Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 17, Issue 3, 1981
Metadata
 

Unbounded Operator Algebras and BF-Spaces
Jean-Paul Jurzak
pp. 755–776
Abstract | Full-Text PDF (2466 KB) | Metadata

Theory of Connexes, I
Yohei Yamasaki
pp. 777–812
Abstract | Full-Text PDF (2549 KB) | Metadata

On Holonomic Systems of Microdifferential Equations, III. Systems with Regular Singularities
Masaki Kashiwara and Takahiro Kawai
pp. 813–979
Abstract | Full-Text PDF (15961 KB) | Metadata

Supplement to 'Weakly 1-Complete Manifold and Levi Problem'
Takeo Ohsawa
pp. 981–982
Abstract | Full-Text PDF (162 KB) | Metadata